# SDR DLL13952750

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1645-1725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV, C-3 B/B STRINGER CORRODED FS 1645 TO 1725 STR 39.  REPLACED DAMAGED STRINGER FROM FS 1675 TO 1695 PER SRM 53-13-00 PG 806.
